# SDR USAA970079

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47352
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1076
- Part time: 59,980 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING A-4 CHECK, FOUND .75 INCH CRACK AT AFT END OF LONGERON 2L, STATION 1076.  REPLACED SECTION OF LONGERON PER SRM 53-02 FIG 8.  (M)
